# SDR UIEA2017011700059

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT SERVO ASSYS SHOWS SIGNS OF LEAKING ON ASSYS AND LINES/ STRUCTURE IS WET.  PERFORMED LEAK CHECK ON AUTO PILOT SERO ASSYS IAW AMM 29-11-00. NO LEAKS AT THIS TIME.  NOT AN SDR.
